# SDR DALA2022040502317

- Difficulty date: April 1, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,536 hours, 20,086 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 2R SLIDE LIGHT FLASHES WHILE DISARMED. CORRECTIVE ACTION: REMOVED AND REPLACED 2L SLIDE LIGHT PER B767-300 AMM 52-73, OPS CHK PASS NO DEFECTS NOTED AT THIS TIME. (8820142)
